# SDR DALA2023051003665

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP STA Y=1028 AFT CARGO. SUMMARY OF NRC 00566: CORROSION LEVEL 2. FRAME CLIP STA Y=1028 AFT CARGO WAS REPLACED PER B717-200 SRM 53-00-06-2R PROCEDURE 2 REPAIR 2 AND SRM 51-41-05-0G PAR 8 AND 51-41-02-0G. ALSO WAS FABRICATED PER DWG 9912243-219 REV. JS. (LP #2759564)
